# SDR SIMA20190613001

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 36,348 hours, 31,879 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN'S PITCH TRIM WOULD NOT WORK. PTRIM MAIN INOP THEN DISPLAYED ON EICAS-C/A-CLEANED CAPT'S AND 1ST OFFICERS PITCH TRIM SWITCHES. PERFORMED OPS CHECK, OPS CHECK GOOD IAW EMB 140 AMM 27-40-04
